Article Image
News Link • Techno Gadgets

Smartphones and 3D films 'cause digital motion sickness'

• telegraph.co.uk
 

Earlier this month Apple faced criticism over their new operating system iOS 7 when some users said the redesigned interface made them feel sick.

Similar complaints have been made in the past by people who watched 3D films in the cinema – one of the reasons the technology has failed to take off in the way some predicted.

The affliction is believed to be a modern-day version of the motion sickness which affects some people when they travel by boat, car and plane.

 

4 Comments in Response to

Comment by Ed Vallejo
Entered on:

Thank you kindly for the comments, PT - I'll look into it.

Ed 

Comment by Ed Price
Entered on:

In addition to my comment, below, folks living in big, smog-laden cities are at risk of, and probably DO have, carbon monoxide poisoning. Research  the effects of low-level CO poisoning for some startling revelations into poor health.

Comment by Ed Price
Entered on:

@Ed

When I was a little child - and even not so little - and my parents would take us to the fair, I loved the rides. None of them made me dizzy at all. Then, after several years of not  riding the rides - like, when I was 26 - I rode the rides again. It was all I could do on some of them to keep from vomiting all over everyone. And they were the same rides that never affected me when I was a kid.

I did a little research - no computers and Internet back then - and found that it was a nutritional deficiency. So, I took vitamins, and it helped, but never as good as when I was a kid.

Being much older, now, and having recently been staring a whole bunch of age-related deficiencies in the face, I re-discovered PREGNENOLONE, having learned about it and even tried it while I was doing nutritional studies years ago. But I never took very much of it, and forgot about it over the years, as it didn't seem to do anything for or against me.

Pregnenolone is the master hormone, from which dozens of other hormones are made throughout your body. It is made from cholesterol in your body (brain). And if you are lacking in it, you might have hormone deficiencies that could trigger all kinds of health-related problems.

You can do your own research. Among my experiences since starting to take it again are, more energy, better thinking ability, better sleeping, less stress. I take about 100 mg per day, which is way more than is normally recommended, but way less than some nutritionalists consider the danger zone.

The only big problem I have seen in my studies, is with people who have adrenal gland problems. It can affect some of them adversely. Other than that, it seems to be totally safe, and virtually without side effects. Study before you take it. Available at many local nutrition stores. Some GNCs carry it.

Comment by Ed Vallejo
Entered on:

I used to play quite a lot on my XBOX, and was never bothered at all.  Then, out of the blue, for no known reason, I started getting dizzy when either playing, or watching others play.  I hadn't played in a month, and went by to visit a friend.  He happened to be playing the latest Playstation, and watching the action on it made me dizzy too!  

It has been over a year since I stopped playing FPS (first-person shooter) games.  Recently, I dug out my old Panasonic 3DO system, and went through all the games I have (about 80).  Not ONE made me feel any different.  I will probably at some point try the XBOX again to see if it still affects me.   I still don't know why I could play for years without any deleterious effect, then it just started affecting me, and I had to stop.

Ed


Join us on our Social Networks:

 

Share this page with your friends on your favorite social network:


GoldMoney